# SDR DHL2000801155

- Difficulty date: October 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Leaking
- Location: Manifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LOUD AIR NOISE HEARD DURING TAXI ORIGINATING FROM UNDER MAIN CABIN DOOR.  FOUND SMALL HOSE UNSECURED AT LEFT PNEUMATIC MANIFOLD AT LEFT FWD CORNER OF A PIT.  SECURED LEAK CHECK OK PER MM 36-10-0.
